# SDR REXA2016112602356

- Difficulty date: November 26, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RT SIDEWALL SEAT TRACK, STICK NR 7 HAS CORROSION AS MARKED. BLENDED NR 7 RT SEAT TRACK OUT OF LIMITS NO ALLOWABLE DAMAGE IAW AMM 53-01-11. REPLACED WITH NEW SEAT TRACK IAW AMM 53-01-11.
